Authorities gave Narcan to a "lethargic" 1-year-old child during a medical call at a Massachusetts apartment where a 2-year-old girl had died months earlier, according to a report.
The Worcester Telegram & Gazette reports that Worcester police obtained a search warrant for 4 Wellington St. Apt. 4L in connection with the Jan. 12 incident for "anything apparent that contributed to the child's possible overdose."
Police reportedly seized pills and prescription bottles from the home, including the heart medication clonidine. Telegram and Gazette reports that Narcan, a drug that's commonly used to reverse opioid overdoses, is also effective in reversing the effects of clonidine.
The apartment was also searched last year in connection with the Sept. 28 death of Genevieve "Gigi" Brown. No charges have been brought in connection with her death.
The parents of the 1-year-old boy in this January's incident were staying with the woman who rents the apartment, Melissa French, whom the Telegram & Gazette reports is the grandmother of Gigi. The families are not related.